The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.41 NO.2 / 1998 )
home Dihedral groups of Automorphisms of Compact Riemann Surfaces
Pages 252-256
Qingjie Yang,
home The Normality in Products with a Countably Compact Factor
Pages 245-251
Lecheng Yang,
home On Certain $K$-Groups Associated with Minimal Flows
Pages 240-244
Jingbo Xia,
home The Growth Series of Compact Hyperbolic Coxeter Groups with 4 and 5 Generators
Pages 231-239
home Mazur Intersection Properties for Compact and Weakly Compact Convex Sets
Pages 225-230
Jon vanderwerff,
home On a Problem of Rubel Concerning the Set of Functions Satisfying All the Algebraic Differential Equations Satisfied by a Given Function
Pages 214-224
John Shackell,
home An Oscillation Criterion for First Order Linear Delay Differential Equations
Pages 207-213
CH.G.Philos, Y.G.Sficas,
home Brown-Halmos Type Theorems of Weighted Toeplitz Operators
Pages 196-206
Takahiko Nakazi,
home Exponential Sums on Reduced Residue Systems
Pages 187-195
home Minimal Pencil Realizations of Rational Matrix Functions with Symmetries
Pages 178-186
Ilya Krupnik, Peter Lancaster,
home Percolation on Penrose Tilings
Pages 166-177
home Power Integer Bases in Composits of Number Fields
Pages 158-165
Istvan Gaal,
home Equivalent Presentations of Modules over Prufer Domains
Pages 151-157
Laszlo Fuchs, Sang Bum Lee,
home Smooth Partitions of Unity on Banach Spaces
Pages 145-150
home Skein Homology
Pages 140-144
Doug Bullock, Charles Frohman, Joanna Kania-Bartoszynska,
home Genericity of Certain Classes of Unitary and Self-Adjoint Operators
Pages 137-139
J.R.Choksi, M.G.Nadkarni,
home Pluriharmonic Symbols of Commuting Toeplitz Type Operators on the Weighted Bergman Spaces
Pages 129-136
Young Joo Lee,